# SDR SWAA118658

- Difficulty date: December 21, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 1,109 hours, 660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EMERGENCY EXIT DOOR LIGHT INOP.  REMOVED AND REPLACED LAMP BALLAST PER MM.
